Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having upper stomach issues and unable to eat. Feeling discomfort while sitting. How to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
I have upper stomach issues. There a certain foods that I cannot eat especially bread apples etc. I have such discomfort especially when I sit. It feels better when I stand or lie down. Sometimes it gets so bad I am in pain this only happens when I eat
Posted Tue, 19 Nov 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 40 minutes later
Brief Answer:
Please follow the suggestions below...

Detailed Answer:

Your symptoms might be related to gastritis or gastric ulcers. I advise to keep tracking which foods is causing such problems to avoid them. This include bread or apples that you think are causing troubles.

The spasms of colon could be another factor, which are often associated with bowel movements changes (constipation or loose motion).

For the time being, if I were your doctor would prescribe omeprazole and buscopan to get the symptoms relieved.

If no improvement, I'd suggest to do abdominal echo, fibrogastroscopy, exam of feces for ova/parasites, coproculture, urine analysis. I'd also suggest to get your genital tract checked.

Hope it answered your inquiry!


p.s. if you have other concerns, do not hesitate to contact me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor